# SDR AU970375

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech E33
- Engine: Cont IO470K
- Propeller: Mcauly 2A36C23
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 351100611
- Condition: Incorrect Repair
- Location: Wing Spar Struct
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING SPAR INCORRECTLY REPAIRED IN AREA BETWEEN STA 136.188 ANDSTA 148.875 - CORROSION HAD BEEN REMOVED FROM THE SPAR CAP TO A DEPTH OF 2.6162MM BY 50.8MM WIDE BY 26.9MM LONG (0.103IN DEEP BY2.0IN WIDE BY 1.060IN LONG) - REPAIR HAD BEEN CARRIED OUT THROUGH THICKNESS OF LEADING EDGE SKIN WITH RIVETS GROUND OFF - REPAIR WAS ALSO POORLY FINISHED OFF WITH FILLER - REPAIR HAS NOT BEEN CARRIED OUT TO DIMENSIONS SPECIFIED IN ENGINEERING ORDER -PERSONNEL/MAINTENANCE ERROR
